File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On robust stabilization of Markovian jump systems with uncertain switching probabilities

TitleOn robust stabilization of Markovian jump systems with uncertain switching probabilities
Authors
KeywordsLinear Matrix Inequalities
Markovian Parameters
Robust Stability
Uncertain Systems
Issue Date2005
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2005, v. 41 n. 5, p. 897-903 How to Cite?
AbstractThis brief paper is concerned with the robust stabilization problem for a class of Markovian jump linear systems with uncertain switching probabilities. The uncertain Markovian jump system under consideration involves parameter uncertainties both in the system matrices and in the mode transition rate matrix. First, a new criterion for testing the robust stability of such systems is established in terms of linear matrix inequalities. Then, a sufficient condition is proposed for the design of robust state-feedback controllers. A globally convergent algorithm involving convex optimization is also presented to help construct such controllers effectively. Finally, a numerical simulation is used to illustrate the developed theory. © 2005 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156746
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
References

 

DC FieldValueLanguage
dc.contributor.authorXiong, Jen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorGao, Hen_US
dc.contributor.authorHo, DWCen_US
dc.date.accessioned2012-08-08T08:43:48Z-
dc.date.available2012-08-08T08:43:48Z-
dc.date.issued2005en_US
dc.identifier.citationAutomatica, 2005, v. 41 n. 5, p. 897-903en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/156746-
dc.description.abstractThis brief paper is concerned with the robust stabilization problem for a class of Markovian jump linear systems with uncertain switching probabilities. The uncertain Markovian jump system under consideration involves parameter uncertainties both in the system matrices and in the mode transition rate matrix. First, a new criterion for testing the robust stability of such systems is established in terms of linear matrix inequalities. Then, a sufficient condition is proposed for the design of robust state-feedback controllers. A globally convergent algorithm involving convex optimization is also presented to help construct such controllers effectively. Finally, a numerical simulation is used to illustrate the developed theory. © 2005 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectLinear Matrix Inequalitiesen_US
dc.subjectMarkovian Parametersen_US
dc.subjectRobust Stabilityen_US
dc.subjectUncertain Systemsen_US
dc.titleOn robust stabilization of Markovian jump systems with uncertain switching probabilitiesen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2004.12.001en_US
dc.identifier.scopuseid_2-s2.0-14844347294en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14844347294&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume41en_US
dc.identifier.issue5en_US
dc.identifier.spage897en_US
dc.identifier.epage903en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXiong, J=8546678700en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridHo, DWC=7402971938en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats